International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 741-745

On generalization of continued fraction of Gauss

Remy Y. Denis

Department of Mathematics, University of Gorakhpur, Gorakhpur 273009, India

Received 10 May 1988

Copyright © 1990 Remy Y. Denis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we establish a continued fraction represetation for the ratio qf two basic bilateral hypergeometric series 2ψ2's which generalize Gauss' continued fraction for the ratio of two 2F1's.